Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 59, NWS Green Bay, WI

June 11, 2017Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 12:38 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2017, 12:38 PM CDT (17:38 UTC)
Expired
Jun 11, 2017, 1:30 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 100 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:45 PM CDTTSTM WND DMGLaona, WITREES AND POWER LINES DOWN ACROSS THE COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 10:39 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-366 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WUUS53 KGRB 111738
SVRGRB
WIC037-041-075-111830-
/O.NEW.KGRB.SV.W.0059.170611T1738Z-170611T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1238 PM CDT SUN JUN 11 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...

* Until 130 PM CDT.

* At 1237 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Phelps to 7 miles east of
  Crandon to near Wittenberg, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Goodman around 100 PM CDT. 
  Pembine around 115 PM CDT. 

Other locations impacted by these severe thunderstorms include
Blackwell, Beecher, Silver Cliff, Aurora, Argonne, Mcclintock County
Park, Wabeno, Commonwealth, Bear Lake Campground and Lost Lake
Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4599 8867 4602 8853 4599 8849 4599 8838
      4592 8810 4587 8807 4581 8813 4575 8787
      4568 8778 4566 8783 4560 8777 4556 8779
      4556 8783 4550 8779 4544 8786 4539 8786
      4538 8890 4598 8899 4598 8893 4607 8893
TIME...MOT...LOC 1737Z 254DEG 49KT 4613 8900 4552 8875 4484 8905 

HAIL...1.00IN
WIND...60MPH
 
$$

Eckberg
3 follow-up statements
919 
WWUS53 KGRB 111752
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1252 PM CDT SUN JUN 11 2017

WIC037-041-075-111830-
/O.CON.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Forest WI-Florence WI-Marinette WI-
1252 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 1251 PM CDT, severe thunderstorms were located along a line
extending from near Stambaugh to 9 miles northwest of Goodman to near
Carter, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Florence, Pembine, Goodman, Homestead, Tipler, Popple
River, Carter, Niagara and Laona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4602 8853 4599 8849 4599 8838 4592 8810
      4587 8807 4581 8813 4575 8787 4568 8778
      4566 8783 4560 8777 4556 8779 4556 8783
      4550 8779 4544 8786 4539 8786 4538 8888
      4563 8880 4604 8889 4604 8884 4599 8867
TIME...MOT...LOC 1751Z 268DEG 55KT 4604 8859 4568 8852 4543 8855 

HAIL...1.00IN
WIND...60MPH
 
$$
Kieckbusch
042 
WWUS53 KGRB 111814
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
114 PM CDT SUN JUN 11 2017

WIC041-111823-
/O.CAN.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Forest WI-
114 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR FOREST COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
      4581 8813 4578 8807 4579 8803 4576 8796
      4575 8787 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1813Z 266DEG 59KT 4596 8805 4565 8809 4540 8808 

$$

WIC037-075-111830-
/O.CON.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Florence WI-Marinette WI-
114 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 113 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Iron Mountain to near Pembine to 7
miles northwest of Wausaukee, moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Niagara, Dunbar, Aurora,
Amberg, Beecher and Athelstane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
      4581 8813 4578 8807 4579 8803 4576 8796
      4575 8787 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1813Z 266DEG 59KT 4596 8805 4565 8809 4540 8808 

HAIL...1.00IN
WIND...60MPH
 
$$
Kieckbusch
100 
WWUS53 KGRB 111827
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
127 PM CDT SUN JUN 11 2017

WIC037-075-111836-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Florence WI-Marinette WI-
127 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE AND
NORTHERN MARINETTE COUNTIES WILL EXPIRE AT 130 PM CDT...
    
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire. However gusty winds 
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for 
southern Marinette county until 145 pm CDT!

LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
      4581 8813 4578 8807 4579 8803 4576 8796
      4575 8787 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4550 8779 4544 8786
      4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1826Z 254DEG 49KT 4600 8783 4569 8787 4544 8786 

$$
Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:21 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 11, 9:21 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Green Bay WI
921 AM CDT Sun Jun 11 2017

New Information added to update section

.UPDATE...
Issued at 905 AM CDT Sun Jun 11 2017

Well developed bow echo producing widespread wind damage and wind
gusts AOA 60 kts continues to race eastward across Minnesota.
The environment downstream from the MCS is currently not quite as
favorable for severe convection as that back in Minnesota. But
surface dew points are increasing across the southern part of the
forecast area. This area is also receiving some insolation
through the lead part of the MCS' cirrus shield and some bands of
ACCAS. So overall, the expectation is that the MCS will be able to
maintain itself all the way across the forecast area.
Extrapolation of current movement brings it through between 1130
am and 300 pm.

There is a little more uncertainty on the track it will take
through the area. Corfidi vectors for forward propagation favor
movement ENE from it's current location, which would place area
north of highway 29 (KAUW-KGRB) at the greatest risk. That is
close to the location of the frontal boundary that sagged into the
area overnight which is currently positioned from KCWA-KEZS-KOCQ-
KSUE. However, the most unstable air is a little farther south,
and meso plots indicate capping in that area is not very strong.
So central and east-central Wisconsin are also at considerable
risk. Per a request from SPC, we will be launching a 16Z RAOB to
sample the environment downstream from the MCS.

A final concern is the severe threat in the wake of the MCS. If it
does track ENE and leaves the far southern part of the forecast
area untouched, then additional development could occur as early
as mid-late afternoon, and would pose a severe risk. If the MCS
tracks farther south and overturns the air mass across the entire
area, the likelihood of additional severe storms would be
diminished and delayed until at least mid-late evening.
&&

.SHORT TERM...Today...Tonight...and Monday
Issued at 306 AM CDT Sun Jun 11 2017

Very challenging forecast during this stretch. Plenty of dynamics
available for severe weather today and evening. Primary issue is
timing and location.

Early this morning a surface cold front was dropping southeastward
over northeast Wisconsin. Temperatures were still warm south of
the front with a few locations near 80 as of 2 am. Isolated weak
convection along and near this front has been dissipating as the
front works into the stronger capped region and mu capes slowly
decrease. Weak high pressure was building into northwest Wisconsin
to aid with the diminishing trend.

But the quiet morning may turn more active late morning and
especially this afternoon and into the evening. System of concern
over the dakotas will approach the state today in the fast
westerly flow across the Western Great Lakes region. The strongest
convection over South Dakota was along the cap edge and
intersection of the warm front. Extrapolation of this surface
boundary and cap edge would take this heavier convection and
likely MCS into central and east central Wisconsin today. But the
forecast issue is, will this surface boundary and cap edge shift
back north before the convection arrives as the weak surface high
drifts east and return flow redevelops? latest HRRR lifts this
boundary north today. ECMWF and GFS 850/300 thickness fields
suggest a west to east movement of this convection today.

Plenty of instability and shear available today. SPC Enhanced area
of severe storms covers much of the forecast area and the uncertainty
of the surface boundary and cap edge location. After this initial
MCS slides through, surface boundary and outflow boundaries
locations will continue to produce convection in the unstable and
sheared environment this evening and tonight. Glance at the GRB
forecast soundings show the cap edge may rebuild and focus the
convection north of the area this evening, before the front drops
southward overnight. But typical, afternoon convection will likely
impact that scenario.

As far as heavy rain and the potential of flooding or flash
flooding, this initial convection will greatly affect later storm
trends depending on boundary location.

There is a marginal risk of severe storms on Monday as the
surface boundary remains over central wisconsin and mu capes climb
back to 2000 J/KG in the afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 306 AM CDT Sun Jun 11 2017

Forecast concerns continue to revolve around severe weather
potential through the middle of this upcoming week.  Will continue
to use a multi-model blend for this forecast.

Monday night through Tuesday night...Models continue to indicate
that a stationary front will remained positioned over central to
east-central WI on Monday night into Tuesday before returning
northward again on Tuesday night.  Confidence is low in these
projected frontal positions, since outflow from convection could
push this boundary further south.  Regardless, elevated capes
upwards of 1000 j/kg will lead to a continue threat of showers and
thunderstorms along the front through the period.  However,
significant breaks are likely, especially on Tuesday as shortwave
ridging moves overhead.  Furthermore, not seeing evidence of a low
level jet that could enhance convergence over the boundary, so think
a severe threat over the period will be limited to whatever
convection lingers from Monday afternoon into the evening.  After a
relatively lull in the precip on Tuesday, chances for showers and
storms should increase once again on late Tuesday night as height
falls commence.

Rest of the forecast...Chances for a low end severe risk will ramp
up again on Wednesday and Wednesday night when a cold front draws
closer and passes across the region.  Best chances appear to occur
late Wednesday afternoon into Wednesday night.  Will not see much of
a temperature drop behind the front for Thursday and Friday, though
humidity levels should be lower.  The next chance for widespread
thunderstorms look to occur during the Friday thru Saturday period.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 502 AM CDT Sun Jun 11 2017

A weak boundary was gradually dropping south over northeast
Wisconsin this morning. At 5 am this boundary extended from
around AUW to MNM. Mainly mid level clouds were observed across
the area including along the boundary. Patchy dense fog was noted
across the far north with a surface high pressure area. Location
of this boundary may play a role with convection at the onset
later this morning into the afternoon and evening. A thunderstorm
complex moving into western minnesota this morning may tend to
move along this boundary this afternoon. Some progs lift this
boundary more north into northern Wisconsin today. The air mass
will be very unstable with strong shear so the potential for
severe storms is increasing. Will continue to focus this afternoon
for a period of stronger storms in the tafs.
&&

.HYDROLOGY...
Issued at 306 AM CDT Sun Jun 11 2017

Some discussion of a Flash Flood Watch for part of northern
Wisconsin. Lack of rain for a few days combined with boundary
location concerns not providing enough confidence for a Watch at
this time.  But concerns remain for increasing river flows and
river height rises in the coming days due to the periods of heavy
rain today into the new work week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......TDH
HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 9:57 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
957 AM CDT Sun Jun 11 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely today. A line of storms with
damaging wind gusts will move across much of the area between
1100 am and 400 pm. Large hail and torrential rains will also be
possible.

The possibility exists that additional severe storms could affect
the area during the late afternoon, evening, and overnight hours.
But the risk for a second round of storms will depend heavily on
how much the atmosphere is affected by the first round. Be sure to
monitor later forecasts and statements throughout the day for
updated information.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional periods of thunderstorms will occur from Monday
through the Wednesday night. It is difficult to pinpoint the
specific timing and impacts of these storms, but it appears that a
severe weather threat could develop on both Monday and Wednesday
afternoon and evenings.

The combination of very warm temperatures and humid air on Monday
through Tuesday could result in conditions that are hazardous to
people in poor health. The worst conditions are expected to be in
central and east-central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today.

LMZ521-522-541>543-121100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
957 AM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Periods of thunderstorms will pose a hazard to mariners this
afternoon and tonight. Some of the storms could produce wind gusts
over 50 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Periods of thunderstorms are likely to occur from Monday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

Skowronski

In the hours before

Local storm report, Jun 11, 12:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  M0.25 INCH       MARATHON           WI   PUBLIC

&&

BERSCH
Special weather statement, Jun 11, 12:22 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1222 PM CDT SUN JUN 11 2017

WIZ035-036-111815-
Wood WI-Portage WI-
1222 PM CDT SUN JUN 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR WOOD AND WESTERN PORTAGE COUNTIES
UNTIL 115 PM CDT...

At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Marshfield to near
Millston. Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

These storms will move acrss the following locations: Milladore,
Sandhill Wildlife Area, North Wood County Park, Park Ridge,
Auburndale, Coddington, Hewitt, Blenker, Bakerville, Kellner,
Marshfield and Wisconsin Rapids.

Stay tuned for later statements and possible warnings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 400 PM CDT for
central Wisconsin.

LAT...LON 4468 9030 4468 8943 4424 8950 4425 9032
TIME...MOT...LOC 1720Z 267DEG 47KT 4474 9004 4414 9071

Eckberg
Local storm report, Jun 11, 12:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             W RIB MOUNTAIN          44.91N 89.68W
06/11/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

&&

SAC
Local storm report, Jun 11, 12:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             2 E MERRILL             45.18N 89.64W
06/11/2017  M0.88 INCH       LINCOLN            WI   AMATEUR RADIO

1204 PM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  M0.50 INCH       MARATHON           WI   AMATEUR RADIO

            SLIGHTLY LARGER THAN HALF INCH

&&

TIMMU
Local storm report, Jun 11, 12:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1234 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     2 SW GLEASON            45.28N 89.53W
06/11/2017                   LINCOLN            WI   LAW ENFORCEMENT

            BARN ROOF BLOWN OFF.

&&

SAC
Local storm report, Jun 11, 12:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
06/11/2017  M49 MPH          LANGLADE           WI   AWOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:34 PM CDTSpecial Weather StatementGRBVilas41 min
Jun 10, 8:48 PM CDTSpecial Weather StatementGRBVilas27 min
Jun 10, 9:02 PM CDTSpecial Weather StatementGRBVilas58 min
Jun 11, 11:08 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Oneida67 min
Jun 11, 11:59 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Menominee, Oneida and 2 more61 min
Jun 11, 12:17 PM CDTTornado WarningGRBLanglade28 min
Jun 11, 12:22 PM CDTSpecial Weather StatementGRBPortage, Wood53 min
Jun 11, 12:48 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto, Shawano57 min
Jun 11, 12:55 PM CDTSpecial Marine WarningGRB2 hr
Jun 11, 1:08 PM CDTSpecial Weather StatementGRBPortage, Waupaca67 min
Jun 11, 1:38 PM CDTSevere Thunderstorm WarningGRBDoor52 min
Jun 11, 3:50 PM CDTSpecial Weather StatementGRBLincoln, Oneida55 min
Jun 11, 4:17 PM CDTSpecial Weather StatementGRBForest43 min
Jun 11, 4:24 PM CDTSpecial Weather StatementGRBVilas81 min
Jun 11, 5:31 PM CDTAreal Flood AdvisoryGRBVilas3 hr
Jun 11, 5:48 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas57 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.